What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Apr 6, 3:34 PM MST, 51 minutes earlier. Its key messages:
- Thunderstorms possible this afternoon and evening across far eastern Wyoming and mainly the western Nebraska Panhandle. Although severe storms are not expected at this time, some of these storms may become strong and contain small hail and very gusty winds.
- Very strong winds expected across southeast Wyoming and the central and southern Nebraska Panhandle. Gusts up to 85+ MPH are possible.
- Increasing confidence of a significant winter storm with periods of blizzard conditions late Saturday night through early Monday morning for the Pine Ridge, including US Highway 20.
Area forecast discussion, Apr 6, 3:34 PM MST, 51 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
434 PM MDT Sat Apr 6 2024
.KEY MESSAGES...
- Thunderstorms possible this afternoon and evening across far
eastern Wyoming and mainly the western Nebraska Panhandle.
Although severe storms are not expected at this time, some of
these storms may become strong and contain small hail and very
gusty winds.
- Very strong winds expected across southeast Wyoming and the
central and southern Nebraska Panhandle. Gusts up to 85+ MPH
are possible.
- Increasing confidence of a significant winter storm with
periods of blizzard conditions late Saturday night through
early Monday morning for the Pine Ridge, including US Highway
20.
&&
.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 500 AM MDT Sat Apr 6 2024
Complex wind and winter storm has begun to impact the region
this region. Latest VIS satellite shows a closed low located
near Sidney with the warm front quickly racing off to the north
with a strong front pushing east through the region. Modest CAA
has filtered in behind this boundary which has dropped
temperatures from the 60s to the upper 30s across the Nebraska
Panhandle and locations across the North Platte River Valley.
This closed low will continue to deepen and slow push off to the
north and east through the rest of the day.
Wind: High to extreme winds have materialized across the region
this afternoon, Numerous sites from the I-80 Summit into
Cheyenne have gusted between 70-75 mph. Remount reported a gust
of 80 mph! Winds are expected to increase through the afternoon
and into the evening as the stinger jet maximizes over the
region and downward omega values increase along the south
Laramie Range and overspread into the Nebraska Panhandle. Model
700mb winds for a 9hr period beginning tonight through tomorrow
morning across much of SE Wyoming are in the 80-85 knot range.
This window will when wind gusts could exceed 80 mph with
sustained winds around 60 mph, this long duration wind event
could turn damaging across the region this evening. Areas that
see snowfall will easily see temporarily blizzard conditions.
Snow: Overall the snow forecast for Converse, Niobrara and the
Pine Ridge region remains on track and this is where we have the
highest confidence for snow amount with significant overrunning
and deep moisture profiles expected. The bulk of the heaviest
snow will occur tonight with period of very heavy snow where
rates could approach 3"/hr at times. High confidence areas from
Manville, Lusk and Harrison could see up to 2 feet of heavy, wet
snow that could bring down trees and powerlines across these
areas. Still watching the favorable upslope regions across the
Pine Ridge for some significant accumulations of snowfall
expected. HI-RES models continue to show a bullseye of snow
across southern Banner counties near Harrisburg this has
remained pretty consistent from run to run and this area is now
in a Winter Storm Watch. The highest degree of difficulty and
discrepancy is for areas along the North Platte River Valley.
Models continue to show high QPF amounts between 1.25" and 1.40"
across these areas but the biggest question is P-type and how
low the snow levels will get. Ensemble members have shifted
toward greater CAA and more snow accumulation for Torrington and
Scottsbluff with ensemble members showing anywhere between 8-10"
of snow and with wind gusts expected to be around 70 mph rapid
blizzard conditions will develop. But if snow levels remain high
enough and the precipitation holds on to a rain/snow mix then
snow accumulations will be significantly lower. With the
potential for significant snowfall accumulations and blizzard
conditions Scotts Bluff, Goshen and Banner counties where put
into a Winter Storm Watch.
This is a very dynamic system that will bring damaging winds,
significant accumulation of heavy, wet snow and periodic
blizzard conditions.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 245 PM MDT Sat Apr 6 2024
Monday night/Tuesday...Drying out period in the wake of the upper
trough and with northwest flow aloft. Definitely warmer on Tuesday
with 700 mb temperatures near 1 Celsius, yielding high temperatures
mainly in the 50s, except 40s in snow covered areas of Converse and
Niobrara Counties.
Wednesday...Somewhat cooler and windy with brisk northwest flow
aloft and the passage of another cold front. With enough low and mid
level moisture, we expect a chance of rain and snow in the
afternoon, mainly over and near the mountains.
Thursday...Another warming trend expected as heights aloft rise on
northwest flow aloft. With limited low and mid level moisture, it
looks dry.
Friday...A decent warming trend is on tap as ridging aloft moves off
to our east and the flow aloft transitions from northwest to
southwest, helping to develop a surface lee trough. With 700 mb
temperatures near 7 Celsius, maximum temperatures will reach the 60s
to mid 70s.
Saturday...The next shortwave trough aloft and its associated cold
front will approach from western Wyoming, spreading a chance of
showers across our counties in the afternoon. Continued mild in the
airmass ahead of the approaching cold front.
&&
.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 422 PM MDT Sat Apr 6 2024
A strong upper level trough and its associated surface low will
slowly move into western Nebraska this evening, then to
northeast Nebraska Sunday morning.
Wyoming TAFS...Ceilings will range from 5000 to 10000 feet.
Winds will gust to 65 knots until 12Z Sunday, then to 50 knots
after 12Z Sunday.
Nebraska TAFS...At Chadron and Alliance, occasional light rain
will reduce visibilities to 4 miles until 02Z, with ceilings
near 2500 feet, then ceilings will be near 1500 feet with
visibilities 2 to 4 miles in rain, snow and fog until 15Z, then
visibilities will be near 3 miles in light snow and fog with
ceilings near 2500 feet.
At Scottsbluff and Sidney, ceilings will range from 700 to
3500 feet with visibilities from 1 to 4 miles in rain, snow and
fog until 12Z, then ceilings will vary from 4000 to 5000 feet.
Winds will gust to 58 knots. Low level wind shear will occur at
Scottsbluff from 03Z to 12Z.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 3 PM MDT Sunday for WYZ106>108-110-
115>119.
Winter Storm Watch through late Sunday night for WYZ108.
Winter Storm Warning until 6 AM MDT Monday for WYZ101>103.
NE...Winter Weather Advisory until 6 AM MDT Monday for NEZ002-003.
High Wind Warning until 3 PM MDT Sunday for NEZ019>021-054-055.
Winter Storm Watch through late Sunday night for NEZ019-020.
Winter Storm Warning until 6 AM MDT Monday for NEZ095.
Winter Storm Warning until 6 AM MDT Monday for NEZ096.
&&
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...RUBINHazardous weather outlook, Apr 6, 1:39 PM MST, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
239 PM MDT Sat Apr 6 2024
NEZ002-003-019>021-054-055-095-096-WYZ101>119-072045-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
239 PM MDT Sat Apr 6 2024
This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.
.DAY ONE...THIS AFTERNOON THROUGH MONDAY
Major wind and winter storm to impact the region. See current
weather highlights for the forecast area of interest or consult
the NWS Cheyenne webpage.
.Spotter information statement...
Spotters are urged to report strong wind gusts and snow
accumulation to the National Weather Service.
In the hours before
Special weather statement, Apr 6, 12:47 PM MST, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
147 PM MDT Sat Apr 6 2024
NEZ019>021-055-062030-
Cheyenne NE-Scotts Bluff NE-Morrill NE-Banner NE-
147 PM MDT Sat Apr 6 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SCOTTS BLUFF...
NORTHEASTERN CHEYENNE...MORRILL AND NORTHEASTERN BANNER COUNTIES
THROUGH 230 PM MDT...
At 147 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lisco to near Dalton. Movement was
northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bridgeport, Bayard, Dalton, Gurley, Northport, Chimney Rock State
Park, Bridgeport State Recreation Area, The Intersection Of Highway
385 And 92, Court House And Jail Rocks, Redington, The Intersection
Of Highway 385 And L62, South Bayard Junction, Broadwater, and
McGrew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4130 10308 4174 10343 4199 10268 4179 10268
4174 10266 4174 10264 4142 10264 4139 10262
TIME...MOT...LOC 1947Z 156DEG 30KT 4157 10258 4142 10308
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WoodwardLocal storm report, Apr 6, 12:49 PM MST, 3 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
149 PM MDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM Non-Tstm Wnd Gst 6 SW South Greeley High 41.05N 104.89W
04/06/2024 M63 MPH Laramie WY Dept of Highways
WYO Hill WYDOT site. Sustained winds 52 mph.
0136 PM Non-Tstm Wnd Gst 12 WSW Warren Af Base 41.10N 105.07W
04/06/2024 M62 MPH Laramie WY Dept of Highways
Otto WYDOT site. Sustained winds 44 mph.
0135 PM Non-Tstm Wnd Gst 1 NW Cheyenne 41.16N 104.81W
04/06/2024 M62 MPH Laramie WY ASOS
Cheyenne ASOS. Sustained winds 41 mph.
0134 PM Non-Tstm Wnd Gst 1 NNW Whitaker 41.42N 104.87W
04/06/2024 M62 MPH Laramie WY Dept of Highways
Whitaker WYDOT site. Sustained winds 52 mph.
0132 PM Non-Tstm Wnd Gst 1 WNW Pumpkin Vine 41.05N 105.47W
04/06/2024 M60 MPH Albany WY Dept of Highways
Pumpkin Vine WYDOT site. Sustained winds 42
mph.
0130 PM Non-Tstm Wnd Gst 7 S Chugwater 41.65N 104.85W
04/06/2024 M60 MPH Laramie WY Dept of Highways
Bear Creek WYDOT site. Sustained winds 41
mph.
0127 PM Non-Tstm Wnd Gst 10 WSW Warren Af Base 41.08N 105.04W
04/06/2024 M79 MPH Laramie WY Mesonet
EMKAY UPR site. Sustained winds 53 mph.
0124 PM Non-Tstm Wnd Gst 2 WNW Buford 41.12N 105.34W
04/06/2024 M74 MPH Albany WY Mesonet
SHERWS UPR site. Sustained winds 53 mph.
0122 PM Non-Tstm Wnd Gst 1 ENE Buford 41.12N 105.28W
04/06/2024 M65 MPH Albany WY Public
Buford East WYDOT site. Sustained winds 48
mph.
0120 PM Non-Tstm Wnd Gst 7 NW Elk Mountain 41.75N 106.51W
04/06/2024 M60 MPH Carbon WY Dept of Highways
Halleck Ridge WYDOT site. Sustained winds 44
mph.
0120 PM Non-Tstm Wnd Gst 1 NNW Vedauwoo 41.16N 105.40W
04/06/2024 M69 MPH Albany WY Dept of Highways
Vedauwoo WYDOT site. Sustained winds 46 mph.
0118 PM Non-Tstm Wnd Gst 5 E Buford 41.10N 105.21W
04/06/2024 M70 MPH Laramie WY Dept of Highways
Remount WYDOT site. Sustained winds 49 mph.
0118 PM Non-Tstm Wnd Gst 2 WNW Buford 41.13N 105.34W
04/06/2024 M65 MPH Albany WY Dept of Highways
Lone Tree WYDOT site. Sustained winds 44
mph.
0116 PM Non-Tstm Wnd Gst 9 ESE Buford 41.04N 105.15W
04/06/2024 M71 MPH Laramie WY Mesonet
LYNCH UPR site.
0116 PM Non-Tstm Wnd Gst 3 NW Arlington 41.62N 106.24W
04/06/2024 M68 MPH Carbon WY Dept of Highways
Foote Creek WYDOT site. Sustained winds 43
mph.
0116 PM Non-Tstm Wnd Gst 7 ESE Arlington 41.55N 106.09W
04/06/2024 M63 MPH Carbon WY Dept of Highways
Cooper Cove WYDOT site. Sustained winds 37
mph.
0112 PM Non-Tstm Wnd Gst 1 SSE Bordeaux 41.93N 104.94W
04/06/2024 M60 MPH Platte WY Dept of Highways
Bordeaux WYDOT site. Sustained winds 43mph.
0112 PM Non-Tstm Wnd Gst 2 E Arlington 41.59N 106.18W
04/06/2024 M65 MPH Carbon WY Dept of Highways
Arlington East WYDOT site. Sustained winds
42 mph.
0112 PM Non-Tstm Wnd Gst 1 NNW Arlington 41.60N 106.22W
04/06/2024 M62 MPH Carbon WY Dept of Highways
Arlington WYDOT site. Sustained winds 48
mph.
0111 PM Non-Tstm Wnd Gst 3 NE Pumpkin Vine 41.08N 105.42W
04/06/2024 M66 MPH Albany WY Mesonet
Dale UPR site. Gusts 70 mph at 1250 PM.
1246 PM Non-Tstm Wnd Gst 2 SSW Sidney 41.10N 102.99W
04/06/2024 M63 MPH Cheyenne NE ASOS
Sidney ASOS. Sustained winds 39 mph.
1223 PM Non-Tstm Wnd Gst 1 NW Lorenzo 41.05N 103.07W
04/06/2024 M64 MPH Cheyenne NE Mesonet
FW8155 Sidney CWOP site. Sustained winds 30
mph.
&&Special weather statement, Apr 6, 1:26 PM MST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
226 PM MDT Sat Apr 6 2024
NEZ003-019-021-062115-
Scotts Bluff NE-Box Butte NE-Morrill NE-
226 PM MDT Sat Apr 6 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BOX BUTTE...
NORTHEASTERN SCOTTS BLUFF AND MORRILL COUNTIES THROUGH 315 PM MDT...
At 226 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout 8 miles southeast of
Angora, or 21 miles south of Alliance, moving northwest at 40 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Alliance, Bridgeport, Bayard, Lake Minatare Campground, Alliance
Airport, Northport, Bridgeport State Recreation Area, Angora, Court
House And Jail Rocks, Moomaws Corner, Lake Minatare, The Intersection
Of Highway 385 And L62, and South Bayard Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4155 10319 4195 10354 4224 10275 4210 10274
4209 10271 4201 10270 4200 10268 4198 10267
4176 10267 4174 10264 4172 10264
TIME...MOT...LOC 2026Z 128DEG 35KT 4180 10297
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
WillsLocal storm report, Apr 6, 1:54 PM MST, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
254 PM MDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM Non-Tstm Wnd Gst Gun Barrel 41.44N 104.34W
04/06/2024 M64 MPH Laramie WY Dept of Highways
Gun Barrel WYDOT site. Sustained winds 45
mph.
0246 PM Non-Tstm Wnd Gst 7 S Chugwater 41.65N 104.85W
04/06/2024 M60 MPH Laramie WY Dept of Highways
Bear Creek WYDOT site. Sustained winds 38
mph.
0242 PM Non-Tstm Wnd Gst 12 S Federal 41.10N 105.07W
04/06/2024 M70 MPH Laramie WY Dept of Highways
Otto WYDOT site. Sustained winds 55 mph.
0242 PM Non-Tstm Wnd Gst 6 SW South Greeley High 41.05N 104.89W
04/06/2024 M63 MPH Laramie WY Dept of Highways
Wyo Hill WYDOT site. Sustained winds 34 mph.
0236 PM Non-Tstm Wnd Gst 7 SW Federal 41.19N 105.20W
04/06/2024 M69 MPH Laramie WY Dept of Highways
Wildcat Trail WYDOT site. Sustained winds 37
mph.
0236 PM Non-Tstm Wnd Gst 1 N Vedauwoo 41.16N 105.40W
04/06/2024 M65 MPH Albany WY Dept of Highways
Vedauwoo WYDOT site. Sustained winds 44 mph.
0232 PM Non-Tstm Wnd Gst 5 E Buford 41.10N 105.21W
04/06/2024 M73 MPH Laramie WY Dept of Highways
Remount WYDOT site. Sustained winds 53 mph.
0232 PM Non-Tstm Wnd Gst 1 ENE Buford 41.12N 105.28W
04/06/2024 M68 MPH Albany WY Dept of Highways
Buford East WYDOT site. Sustained winds 46
mph.
0226 PM Non-Tstm Wnd Gst 13 NE Centennial 41.44N 105.96W
04/06/2024 M62 MPH Albany WY Dept of Highways
Quealy Dome WYDOT site. Sustained winds 42
mph.
0226 PM Non-Tstm Wnd Gst 11 SE Arlington 41.50N 106.05W
04/06/2024 M67 MPH Albany WY Dept of Highways
Strouss Hill WYDOT site. Sustained winds 40
mph.
0226 PM Non-Tstm Wnd Gst 3 NW Arlington 41.62N 106.24W
04/06/2024 M67 MPH Carbon WY Dept of Highways
Foote Creek WYDOT site. Sustained winds 43
mph.
0224 PM Non-Tstm Wnd Gst 10 WSW Warren Af Base 41.08N 105.04W
04/06/2024 M80 MPH Laramie WY Mesonet
EMKAY UPR site. Sustained winds 58 mph.
0223 PM Non-Tstm Wnd Gst 7 SW Warren Af Base 41.09N 104.98W
04/06/2024 M76 MPH Laramie WY Mesonet
BORIE1 UPR site. Sustained winds 52 mph.
0222 PM Non-Tstm Wnd Gst 7 ESE Arlington 41.55N 106.09W
04/06/2024 M64 MPH Carbon WY Dept of Highways
Cooper Cove WYDOT site. Sustained winds 40
mph.
0222 PM Non-Tstm Wnd Gst 2 E Arlington 41.59N 106.18W
04/06/2024 M60 MPH Carbon WY Dept of Highways
Arlington WYDOT site. Sustained winds 34
mph.
0221 PM Non-Tstm Wnd Gst 2 WNW Buford 41.12N 105.34W
04/06/2024 M64 MPH Albany WY Mesonet
BUFORW UPR site. Sustained winds 50 mph.
0216 PM Non-Tstm Wnd Gst 1 SSE Bordeaux 41.93N 104.94W
04/06/2024 M71 MPH Platte WY Dept of Highways
Bordeaux WYDOT site. Sustained winds 54 mph.
0210 PM Non-Tstm Wnd Gst 2 SSW Sidney 41.10N 102.99W
04/06/2024 M58 MPH Cheyenne NE ASOS
Sidney ASOS. Sustained winds 46 mph.
0209 PM Non-Tstm Wnd Gst 1 NW Cheyenne 41.16N 104.81W
04/06/2024 M68 MPH Laramie WY ASOS
Cheyenne ASOS. Sustained winds 37 mph.
0202 PM Non-Tstm Wnd Gst 7 WNW Lorenzo 41.07N 103.16W
04/06/2024 M60 MPH Cheyenne NE Mesonet
FW8225 Sidney CWOP site. Sustained winds 35
mph.
&&Local storm report, Apr 6, 2:41 PM MST, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
341 PM MDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM Non-Tstm Wnd Gst Gun Barrel 41.44N 104.34W
04/06/2024 M67 MPH Laramie WY Dept of Highways
Gun Barrel WYDOT site. Sustained winds 53
mph.
0332 PM Non-Tstm Wnd Gst 1 SSW Warren Af Base 41.13N 104.87W
04/06/2024 M61 MPH Laramie WY Public
Warren Air Force Base. Sustained winds 47
mph.
0330 PM Non-Tstm Wnd Gst 7 S Chugwater 41.65N 104.85W
04/06/2024 M67 MPH Laramie WY Dept of Highways
Bear Creek WYDOT site. Sustained winds 44
mph.
0330 PM Non-Tstm Wnd Gst 1 NNW Whitaker 41.42N 104.88W
04/06/2024 M75 MPH Laramie WY Dept of Highways
Whitaker WYDOT site. Sustained winds 50 mph.
0326 PM Non-Tstm Wnd Gst 7 WSW Warren Af Base 41.11N 104.98W
04/06/2024 M70 MPH Laramie WY Dept of Highways
MP 353 WYDOT site. Sustained winds 57 mph.
0325 PM Non-Tstm Wnd Gst 1 ESE Torrington 42.06N 104.16W
04/06/2024 M58 MPH Goshen WY ASOS
Torrington ASOS. Sustained winds 37 mph.
0322 PM Non-Tstm Wnd Gst 7 SW Federal 41.19N 105.20W
04/06/2024 M73 MPH Laramie WY Dept of Highways
Wildcat Trail WYDOT site. Sustained winds 53
mph.
0318 PM Non-Tstm Wnd Gst 2 WNW Buford 41.13N 105.34W
04/06/2024 M71 MPH Albany WY Dept of Highways
Lone Tree WYDOT site. Sustained winds 45
mph.
0315 PM Non-Tstm Wnd Gst 4 WSW Pine Bluffs 41.15N 104.13W
04/06/2024 M59 MPH Laramie WY AWOS
Pine Bluffs AWOS. Sustained winds 47 mph.
0314 PM Non-Tstm Wnd Gst 1 ENE Buford 41.12N 105.28W
04/06/2024 M72 MPH Albany WY Dept of Highways
Buford East WYDOT site. Sustained winds 53
mph.
0310 PM Non-Tstm Wnd Gst 13 ENE Gurley 41.36N 102.74W
04/06/2024 M61 MPH Cheyenne NE Mesonet
GW1811 Gurley CWOP site. Sustained winds 42
mph.
0308 PM Non-Tstm Wnd Gst 1 SSE Bordeaux 41.93N 104.94W
04/06/2024 M70 MPH Platte WY Dept of Highways
Bordeaux WYDOT site. Sustained winds 39 mph.
0255 PM Non-Tstm Wnd Gst 10 WSW Warren Af Base 41.08N 105.04W
04/06/2024 M91 MPH Laramie WY Public
EMKAY UPR site. Sustained winds 62 mph.
0255 PM Non-Tstm Wnd Gst 7 E Gurley 41.32N 102.83W
04/06/2024 E61 MPH Cheyenne NE Mesonet
Hotel site. Sustained winds 50 mph.
0254 PM Non-Tstm Wnd Gst 1 E Dix 41.24N 103.47W
04/06/2024 M61 MPH Kimball NE Mesonet
Dix2 UPR site. Sustained winds 45 mph.
0253 PM Non-Tstm Wnd Gst 2 SSW Sidney 41.10N 102.99W
04/06/2024 M74 MPH Cheyenne NE ASOS
Sidney ASOS. Sustained winds 50 mph.
&&Local storm report, Apr 6, 3:56 PM MST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
456 PM MDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Non-Tstm Wnd Gst Gun Barrel 41.44N 104.35W
04/06/2024 M77 MPH Laramie WY Public
Gun Barrel WYDOT site. Sustained winds 56
mph.
0446 PM Non-Tstm Wnd Gst 8 WSW Hillsdale 41.16N 104.61W
04/06/2024 M66 MPH Laramie WY Dept of Highways
Cheyenne East WYDOT site. Sustained winds 43
mph.
0444 PM Non-Tstm Wnd Gst 7 S Chugwater 41.65N 104.85W
04/06/2024 M67 MPH Laramie WY Dept of Highways
Bear Creek WYDOT site. Sustained winds 49
mph.
0438 PM Non-Tstm Wnd Gst 1 NNW Whitaker 41.42N 104.88W
04/06/2024 M72 MPH Laramie WY Dept of Highways
Whitaker WYDOT site. Sustained winds 58 mph.
0438 PM Non-Tstm Wnd Gst 5 E Buford 41.10N 105.21W
04/06/2024 M75 MPH Laramie WY Dept of Highways
Remount WYDOT site. Sustained winds 55 mph.
0436 PM Non-Tstm Wnd Gst 7 SW Federal 41.20N 105.20W
04/06/2024 M65 MPH Laramie WY Dept of Highways
Wildcat Trail WYDOT site. Sustained winds 44
mph.
0436 PM Non-Tstm Wnd Gst 1 NNW Vedauwoo 41.16N 105.40W
04/06/2024 M72 MPH Albany WY Dept of Highways
Vedauwoo WYDOT site. Sustained winds 47 mph.
0435 PM Non-Tstm Wnd Gst 4 WSW Pine Bluffs 41.15N 104.13W
04/06/2024 M68 MPH Laramie WY AWOS
Pine Bluffs AWOS site. Sustained winds 53
mph.
0434 PM Non-Tstm Wnd Gst 10 WSW Warren Af Base 41.08N 105.04W
04/06/2024 M86 MPH Laramie WY Mesonet
Emkay UPR site. Sustained winds 62 mph.
0432 PM Non-Tstm Wnd Gst 7 WSW Warren Af Base 41.11N 104.98W
04/06/2024 M77 MPH Laramie WY Dept of Highways
MP353 WYDOT site. Sustained winds 62 mph.
0431 PM Non-Tstm Wnd Gst 9 ENE Woods Landing 41.17N 105.86W
04/06/2024 M58 MPH Albany WY Mesonet
FW4449 Laramie CWOP site. Sustained winds 39
mph.
0430 PM Non-Tstm Wnd Gst 1 ENE Buford 41.12N 105.28W
04/06/2024 M73 MPH Albany WY Dept of Highways
Buford East WYDOT site. Sustained winds 49
mph.
0428 PM Non-Tstm Wnd Gst 2 WNW Buford 41.13N 105.34W
04/06/2024 M70 MPH Albany WY Dept of Highways
Lone Tree WYDOT site. Sustained winds 48
mph.
0425 PM Non-Tstm Wnd Gst 2 S South Greeley High 41.07N 104.81W
04/06/2024 M86 MPH Laramie WY Mesonet
EW^&$% Cheyenne CWOP site. Sustained winds
43 mph.
0424 PM Non-Tstm Wnd Gst 7 NW Elk Mountain 41.75N 106.51W
04/06/2024 M63 MPH Carbon WY Dept of Highways
Halleck Ridge WYDOT site. Sustained winds 45
mph.
0424 PM Non-Tstm Wnd Gst 3 NW Arlington 41.62N 106.24W
04/06/2024 M64 MPH Carbon WY Dept of Highways
Foote Creek WYDOT site. Sustained winds 41
mph.
0418 PM Non-Tstm Wnd Gst 1 NNW Arlington 41.60N 106.22W
04/06/2024 M63 MPH Carbon WY Dept of Highways
Arlington WYDOT site. Sustained winds 50
mph.
0416 PM Non-Tstm Wnd Gst 2 WNW Buford 41.12N 105.34W
04/06/2024 M76 MPH Albany WY Mesonet
BUFORW UPR site. Sustained winds 67 mph.
0414 PM Non-Tstm Wnd Gst 1 SSE Bordeaux 41.93N 104.94W
04/06/2024 M63 MPH Platte WY Dept of Highways
Bordeaux WYDOT site. Sustained winds 38 mph.
0402 PM Non-Tstm Wnd Gst 3 WNW Brownson 41.19N 103.13W
04/06/2024 M63 MPH Cheyenne NE Mesonet
Brown2 UPR site. Sustained winds 38 mph.
0401 PM Non-Tstm Wnd Gst 9 ENE Hawk Springs 41.86N 104.12W
04/06/2024 M60 MPH Goshen WY Mesonet
Casper Portable RAWS site. Sustained 36 mph.
0355 PM Non-Tstm Wnd Gst 1 SSW Warren Af Base 41.13N 104.87W
04/06/2024 M69 MPH Laramie WY Other Federal
Warren Air Force Base. Sustained winds 60
mph.
0355 PM Non-Tstm Wnd Gst 7 E Gurley 41.32N 102.83W
04/06/2024 M61 MPH Cheyenne NE Public
Hotel mesonet site. Sustained winds 50 mph.
0355 PM Non-Tstm Wnd Gst 3 S Kimball 41.19N 103.67W
04/06/2024 M66 MPH Kimball NE AWOS
Kimball AWOS site. Sustained winds 50 mph.
0355 PM Non-Tstm Wnd Gst 9 SSW Bushnell 41.12N 103.98W
04/06/2024 M60 MPH Kimball NE Mesonet
Echo mesonet site. Sustained winds 50 mph.
0355 PM Non-Tstm Wnd Gst 5 NE Harrisburg 41.59N 103.67W
04/06/2024 M62 MPH Banner NE Mesonet
Charlie mesonet site. Sustained winds 52
mph.
0345 PM Non-Tstm Wnd Gst 1 SSE Federal 41.25N 105.09W
04/06/2024 M67 MPH Laramie WY Public
&&